| Catalog Number |
68HP-650 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
05/01/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "deflation".This is for the right side.Device remains implanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b.5., d.6b., h.6.
Event or Problem Description
Healthcare professional reported "deflation".This is for the right side.The device has been explanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: d9, h3, h6.Device evaluation: based on the device analysis grid, the assessments of the complaint are: deflation: observed an opening assessed as fold flaw opening.As per the investigation procedures, creases were completed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.
Event or Problem Description
Healthcare professional reported "deflation".This is for the right side.Device was explanted and replaced.